Almost étale extensions of Fontaine rings and log-crystalline cohomology in the semi-stable reduction case
Annales de l'Institut Fourier, Volume 61 (2011) no. 5, p. 1875-1942

Let K be a field of characteristic zero complete for a discrete valuation, with perfect residue field of characteristic p>0, and let K + be the valuation ring of K. We relate the log-crystalline cohomology of the special fibre of certain affine K + -schemes X=Spec(R) with good or semi-stable reduction to the Galois cohomology of the fundamental group π 1 (X K ¯ ) of the geometric generic fibre with coefficients in a Fontaine ring constructed from R. This is based on Faltings’ theory of almost étale extensions.

Soit K un corps de caractéristique nulle, complet pour une valuation discrète, à corps résiduel parfait de caractéristique p>0, et soit K + son anneau d’entiers. Nous montrons que la cohomologie log-cristalline de la fibre spéciale de certains K + -schémas affines X=Spec(R) à réduction bonne ou semi-stable se calcule comme la cohomologie galoisienne du groupe fondamental π 1 (X K ¯ ) de la fibre générique géométrique de X à valeurs dans un anneau de Fontaine construit à partir de R. Ce calcul est basé sur la théorie des revêtements presque étales de Faltings.

DOI : https://doi.org/10.5802/aif.2661
Classification:  14F30
Keywords: p-adic Hodge theory, almost étale extensions, crystalline cohomology, log-structures
@article{AIF_2011__61_5_1875_0,
     author = {Lodh, R\'emi Shankar},
     title = {Almost \'etale extensions of Fontaine rings and log-crystalline cohomology in the semi-stable reduction case},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {5},
     year = {2011},
     pages = {1875-1942},
     doi = {10.5802/aif.2661},
     mrnumber = {2961843},
     zbl = {pre06032129},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_5_1875_0}
}
Lodh, Rémi Shankar. Almost étale extensions of Fontaine rings and log-crystalline cohomology in the semi-stable reduction case. Annales de l'Institut Fourier, Volume 61 (2011) no. 5, pp. 1875-1942. doi : 10.5802/aif.2661. http://www.numdam.org/item/AIF_2011__61_5_1875_0/

[1] Andreatta, F.; Brinon, O. Acyclicité géométrique d’un B cris relatif (2007) (Preprint)

[2] Berthelot, P. Cohomologie cristalline des schémas de caractéristique p>0, Springer, Lecture notes in mathematics, Tome 407 (1974) | MR 384804 | Zbl 0298.14012

[3] Berthelot, P.; Ogus, A. Notes on crystalline cohomology, Princeton University Press (1978) | MR 491705 | Zbl 0383.14010

[4] Bourbaki, N. Algèbre commutative, Masson (1985)

[5] Breuil, C. Topologie log-syntomique, cohomologie log-cristalline, et cohomologie de Čech, Bull. S.M.F., Tome 124 (1996) no. 4, pp. 587-647 | Numdam | MR 1432059 | Zbl 0865.19004

[6] Faltings, G.; Igusa, J.-I. Crystalline cohomology and p-adic Galois representations, Algebraic Analysis, Geometry and Number Theory, Johns Hopkins University Press (1989), pp. 25-80 | MR 1463696 | Zbl 0805.14008

[7] Faltings, G. Almost étale extensions, Astérisque, Tome 279 (2002), pp. 185-270 | MR 1922831 | Zbl 1027.14011

[8] Fontaine, J.-M. Le corps des périodes p-adiques, Astérisque, Tome 223 (1994), pp. 59-111 | MR 1293971 | Zbl 0940.14012

[9] Gabber, O.; Ramero, L. Almost ring theory, Springer, Lecture notes in mathematics, Tome 1800 (2003) | MR 2004652 | Zbl 1045.13002

[10] Grothendieck, A.; Dieudonné, J. Éléments de géométrie algébrique, Publ. math. I.H.E.S., Tome 4,8,11,17,20,24,28,32 (1960-1967) | Numdam | Zbl 0153.22301

[11] Illusie, L. Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. E.N.S. (4ème série), Tome 12 (1979), pp. 501-661 | Numdam | MR 565469 | Zbl 0436.14007

[12] Kato, K.; Igusa, J.-I. Logarithmic structures of Fontaine-Illusie, Algebraic Analysis, Geometry and Number Theory, Johns Hopkins University Press (1989), pp. 191-224 | MR 1463703 | Zbl 0776.14004

[13] Kato, K. Semi-stable reduction and p-adic étale cohomology, Astérisque, Tome 223 (1994), pp. 269-293 | MR 1293975 | Zbl 0847.14009

[14] Serre, J.-P. Corps locaux, Hermann (1968) | MR 354618

[15] Serre, J.-P. Local Algebra, Springer, Springer Monographs in Mathematics (2000) | MR 1771925 | Zbl 0959.13010